# SDR CALA2023020600344

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737-8
- Aircraft serial: 31592
- Aircraft time: 66,353 hours, 22,894 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Rbl6.01-15.04/St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H W/W VAPOR BARRIER LOWER CHORD CRACKED BETWEEN RBL6.01 AND RBL15.04 STA693. REF BY AIRBORNE/PEMCO NR.13088.0811. REPAIRED R/H W/W VAPOR BARRIER LOWER CHORD BETWEEN RBL15.04 STA 693 AS PER REF B737 SRM 57-10-10-2R-5 FIG 202 SHEET 4. COMPLETED BY V095648, INSP BY Q915, ENTERED BY V928371. RE-INSP BY Q966
